# SDR DHL2007741547

- Difficulty date: August 10, 2007
- Submitted: August 12, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 950d-950e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE NOTED AT FWD UPPER CORNER OF C2 DOOR CUT-OUT, EXT FUSE, AT BS 950E ABOVE STR 18R.  REMOVED ADJACENT FASTENERS, AND BLENDED OUT GOUGE:  ORIGINAL MATERIAL 0.138, MAT REMOVED 0.028, BLEND EXCEEDS LIMITS PER B727 SRM 53-30-1FIG 1 AND 2.  FABRICATED REPAIR DOUBLER FROM 2024-T3, .080 BY 17 BY 16.5, PO NR 9005551, PER BOEING SERVICE REQUEST (BSR) NR 1-460569907.  TREATED, PRIMED, AND INSTALLED REPAIR DOUBLER PER B727 SRM 51-10-2 , BSR NR 1-460569907, AND BAC SUPPLIED FORM 8100-9 DATED 8/7/2007.
